# SDR WX0A2015031672470

- Difficulty date: March 15, 2015
- Submitted: March 16, 2015
- Operation: Air carrier
- Aircraft: N420NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49424
- Aircraft time: 58,967 hours, 50,979 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451
- Part serial: 9835
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN COCKPIT ARE INOPERATIVE.  REPLACED FWD POWER SUPPLY IAW MM 33-53-00.  OPERATIONS CHECKED GOOD OK FOR CONTINUED SERVICE.
